# SDR 2003F00050

- Difficulty date: November 1, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N935DS
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY DOOR LIGHTS INOPERATIVE.  PROBLEM WAS DETERMINED TO BE THE BATTERY POWER SUPPLY.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY IAW DC9 MM 33-53-O, OPERATIONAL CHECK GOOD.  (M)
